| Model Number |
SPECIFIC DEVICE NOT REPORTED |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Synovitis (2094); Joint Laxity (4526); Swelling/ Edema (4577)
| Date of Event |
06/27/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6)2015.Approximately 6 years and 11 months after the initial procedure the patient had a right knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2022.Diagnosis: failed right knee secondary to accelerated wear of the tibial polyethylene bearing.The right knee was aspirated of synovial fluid.A subtotal synovectomy was performed removing the hypertrophic synovium from the suprapatellar pouch and working down the medial and lateral gutters.There was moderate to severe pitting of the articular weightbearing surfaces on the insert.The patient was taken to the recovery room in stable condition.
Additional Manufacturer Narrative
Pending investigation.
Additional Manufacturer Narrative
D4: corrected the following: catalog number, expiration date, serial number, unique identifier (udi) number.H4: corrected the following: device manufacture date.H6: corrected the following: health effect - clinical code, medical device problem code, component code, type of investigation, investigation findings, investigation conclusions.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and instability or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event was previously reported under report # 1038671-2023-00914.